Discussions By Condition: General well-being

Motion Sickness Medication

Posted In: General well-being 1 Replies
  • Posted By: kataklysmic
  • April 4, 2007
  • 08:50 PM

When I travel, I use Transderm V which is a motion sickness patch containing the drug scopolamine. I'm aware that it has side effects, but when I wear the patch I get such a dry mouth and terrible dizziness that make the motion sickness I experience without it seem almost ok. Almost. The thing is, the patch works much better then anything I've tried before, so I don't want to stop using it. Does anyone know what I could do to reduce the side effects? My mouth gets so dry I can't eat most foods, and the reflex to swallow even though I have almost no salive means that I swallow a lot of air and get a gaggy feeling. And although the dizziness is only bad when I wake up (I put the patch on the night before trips), I'm so dizzy some morning I need to sit down and have trouble functioning. Any ideas? I would love to have no motion sickness and feel like myself at the same time.

Reply Flag this Discussion

1 Replies:

  • Well, some motion sickness types can be cured with NAET- you can also use NAET to avoid side effects to your meds.Search for NAET- here on this board- as we just keep talking about it all the time.Best.Eatafruit78
    Eatafruit78 960 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?